RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 17, Number 4  


Solving a system of differential equations of block structure with unseparated boundary conditions
K. R. Aida-zade, Y. R. Ashrafova
3
Solvability of a mixed problem for some of higher-order Sobolev-type strongly nonlinear equations
Sh. Amirov, A. I. Kozhanov
14
The Hopf–Cole transformation and multidimensional representations of solutions to evolution equations
Yu. E. Anikonov, N. B. Ayupova
31
A stationary flow of an incompressible viscoelastic polymeric fluid through a channel with elliptical cross section
A. M. Blokhin, B. V. Semisalov
38
Approximate recovery of a function given in a domain with low refraction from the ray integrals of the function
E. Yu. Derevtsov, S. V. Maltseva, I. E. Svetov
48
A fundamental solution to the stationary equation for two-velocity hydrodynamics with one pressure
K. K. Imomnazarov, S. K. Imomnazarov, M. M. Mamatkulov, E. G. Chernykh
60
Shear Hele-Shaw flows of a weakly compressible fluid
Yu. A. Mëdova, A. A. Chesnokov
67
Mathematical modeling of transfer processes in the problem of the thermal slip of a gas along a flat surface
V. N. Popov, E. A. Smolenskaya
79
The asymptotic theory of flows for the near wake of an axisymmetric body
N. I. Sidnyaev, N. M. Gordeeva
88
Justification of a discrete analog of the conjugate-operator model of the heat conduction problem
S. B. Sorokin
98
Numerical reconstruction of the boundary heat flow for stationary heat convection equations
D. A. Tereshko
111
Numerical study of mathematical models of MEMS resonators of different types
S. I. Fadeev, E. G. Kostsov, D. O. Pimanov
120
Pontoon rolling on regular waves in the sump of a coal quarry
S. V. Cherdantsev, N. V. Cherdantsev
136
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020